# SDR AALA202308294306

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A320*
- Aircraft serial: 6133
- Aircraft time: 29,454 hours, 11,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00026241
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 29,462 hours, 11,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK PRESSURE ON R1 DOOR INDCATION ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. REPLACED DISPLAY DECODER ENCODER UNIT B 300RH1 (DEU) PER AMM 23-73-47-000-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
